# SDR AALA201803279021

- Difficulty date: March 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 14,730 hours, 5,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR EXIT LIGHT LENS ON DOOR FRAME BROKEN.  REPLACED THE LENS.  OPS CHECKED OK.
